# SDR GLBA2001208

- Difficulty date: September 25, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N228GL
- Make and model: Beech 1900D
- Aircraft serial: UE228
- Aircraft time: 12,237 hours, 15,427 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INTRANSIT LIGHT ILLUMINATED WITH GEAR UP.  INSPECTED, REPLACED UPLOCK SWITCH, OPS CHECKED SYSTEM SATISFACTORY.
